# SDR CA151030003

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,908 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, SMOKE ENTERED THE CABIN AND COCKPIT. THE CREW ELECTED TO DIVERT. AN UNEVENTFUL LANDING WAS MADE. POST FLIGHT INSPECTION REVEALED A SIGNIFICANT PRESENCE OF OIL IN HIGH PRESSURE SHUT OFF VALVE (HPSOV) AND ASSOCIATED DUCTING AS WELL AS LOW OIL LEVEL ON THE ENGINE. IT WILL BE REMOVED AND SENT FOR REPAIRS.
